icon-account icon-glass
Welcome to POINT OF RETURN
Connect

Lexotanil Withdrawal and Tapering Help

The Psychologists' Psychotropic Drug Reference (PPDR) states Lexotanil should only be prescribed short-term due to the risk of psychological and physical addiction. Withdrawing from Lexotanil must be done slowly to minimize the risk of Benzodiazepine withdrawal symptoms that can be life-threatening. Contact us for help to taper properly.

Like all Benzodiazepines, Lexotanil has demonstrated both psychological and physical dependence including marked rebound anxiety after even 4 weeks of chronic use. During withdrawal of Lexotanil, a reduction in Tryptophan and in turn Serotonin occurs as well as a downregulation of GABA. The alterations of these critical chemicals in the brain can cause anxiety, tension, headaches, depression, insomnia, restlessness, depersonalization, numbness/tingling of the extremities and many other symptoms. Lexotanil must be tapered slowly to minimize the withdrawal symptoms. Contact us if you need help tapering Lexotanil or have questions.

Click here for more information and history on lexotanil.

call us

Real Results for Lexotanil Dependency

The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Lexotanil while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We eliminate Interaction items to help make Lexotanil withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Lexotanil correctly. Lexotanil is dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering. Read program FAQs.

We are prescription drug experts that specialize in Benzodiazepine withdrawals.


We've helped people in 76 counties and in all 50 states of the United States

PROVEN RESULTS

This is a low cost program with proven results. So don't suffer...

I do not know how to express my thanks… Doumo Arigatou, Konokoto ha syougai wasremasen. (I am deeply grateful. And I never forget it for the rest of my life.)  more...

Donko, (Japan) Lexotanil 

Side Effects May Include

Dizziness, sedation (excessive calm), unsteadiness, weakness, agitation, change in appetite, depression, eye function disorders, headache, memory impairment, mental disorientation, nausea, skin problems, sleep disturbance, stomach, intestinal disorders, tolerance and dependency. abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear

Withdrawal Symptoms May Include

Abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear

Other Names for Lexotanil Include:

Bromazepam, Lexomil, Lexotan, Lectopam, Lexillium, Brazepam, Bromaze

Break Free Today

At Point of Return, a 501(c)3 nonprofit, we have spent the last 14 years helping people taper off Lexotanil correctly. With customized taper rates and all natural nutraceuticals, our program allows you to control your symptoms and properly come off Lexotanil, once and for all, from the comfort of your home. Read program FAQs.

Freedom

" From the moment I discovered your life-saving program, I felt understood and really cared for.  And here I am, at the other side. I've returned to my life but it's better than it was before because I have such gratitude and appreciation for all that I have.  Many thanks." - Suzy L. (Canada) more...

reach out for help

Message sent, thanks!

Lexotanil history and info

Bromazepam (Lexotanil) was patented by Roche in 1963 and developed for clinical use in the 1970s. It is marketed under the brand names Lexotan, Lectopam, Lexillum, Brazepam and Bromaze.

Animal studies have shown that chronic use of Bromazepam (Lexotanil) (like all Benzodiazepines) causes a decrease in muscle function, decrease in noradrenaline, dopamine and serotonin, while increasing the hormones produced by the adrenal glands (catecholamine) as well as Tyrosine, an amino acid that is a precursor to thyroid hormones; melanin, the dark pigment in hair and also catecholamines. This helps to explain why many on Bromazepam (Lexotanil) also suffer from Adrenal Fatigue, thyroid dysfunction and graying hair. 

Bromazepam (Lexotanil) is listed as a pregnancy category D, a classification that means Bromazepam (Lexotanil) has been shown to cause harm to the unborn child. During withdrawal of Lexotanil, a reduction in Tryptophan and in turn Serotonin occurs as well as a downregulation of GABA. The alterations of these critical chemicals in the brain can cause anxiety, tension, headaches, depression, insomnia, restlessness, depersonalization, numbness/tingling of the extremities and many other symptoms. 

Back to top of page

DISCLAIMER:

*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.

*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...